# SDR 08FDEA00523

- Difficulty date: February 20, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rib
- Part number: 65206611
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER MAIN BOX INTERIOR RIB CRACKED AT LIGHTENING HOLE STAB STA 69.  CUT OUT FWD WEB FOR ACCESS IAW SRM 55-10-3 FIG2. FABRICATED REPAIR DOUBLER FOR INTERNAL RIB IAW SRM 55-10-4 FIG 2 AND 55-10-2 FIG2. FABRICATED REPAIR DOUBLERS IAW SRM 55-10-5 FIG2, 55-10-2 FIG2. TREATED AND PRIMED ALL PARTS IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM 55-10-4 FIG 2 55-10-5 FIG 2.
